Jump to content

Advertisement
  • No one should be alone in this. We can help.
If you - or someone you know - are having thoughts about suicide, call 1-800-273-TALK (8255). Calls are connected to a certified crisis center nearest the caller's location. Services are available 24 hours a day, seven days a week.                                                                            If you - or someone you know - are having thoughts about suicide, call 1-800-273-TALK (8255). Calls are connected to a certified crisis center nearest the caller's location. Services are available 24 hours a day, seven days a week.

Advertisement
Advertisement
Advertisement
Photo

Does Anyone Or Can You Take Prozac Every Other Day?


  • Please log in to reply
2 replies to this topic

#1 OverAnalyzer

OverAnalyzer

    Newbie

  • Newbie
  • Pip
  • 40 posts

Posted 13 March 2010 - 01:56 PM

Hi, I am wondering if you can take prozac every other day? I have read online that some people do this and find it effective. I also read that in a clinical study 5mg and 10mg were as effective as 20mg is some patients.

I was prescribed 10mg daily and I am normally sensitive to meds. I would like to try 10mg every other day so 5mg daily to start. I have read that the half life is very long with Prozac which is why some are able to do every other day dosing.

Every other day dosing is also suppose to cut back on side effects, so I have read.

Any experiences, info or insight with this are greatly appreciated.

Thanks!

#2 Guest_rw0_*

Guest_rw0_*
  • Guests

Posted 13 March 2010 - 03:52 PM

Perhaps you'd be better off consulting the doctor who prescribes your medication.

#3 ChitownBex

ChitownBex

    Junior Member

  • Junior Member
  • PipPip
  • 116 posts

Posted 13 March 2010 - 04:12 PM

I was on Prozac for close to six weeks -- I had many different side effects . In the beginning I had horrible headaches and terrible hyperness. Then the headaches went away and I had a slight rash. Allergist saw the rash and said that it didn't appear to be an allergic reaction , but a side effect. The rash went away and then I had swelling of my joints and PAIN in my joints so bad. Walking was becoming a problem. I was tested by my family doctor arthritis and NOPE , no arthritis. Just a nasty nasty side effect from Pro --- I am no longer on Prozac. I started out at 10 mg , then moved down to 5mg , then to 3 mg !!
I cannot deal with PAIN in my joints. Prozac is 94% Fluoride which can cause joints to LOCK up and swell up in some people who are too sensitive with it .

I am upset as My MINDSET was in a really good place while I was taking Prozac.
The stresses of my job and family life were really under control.
I lost a few pounds from not stress eating also !!!

I tried Lexapro for a week and it made my joints lock up even worse.
It also has Fluoride in it but supposidly not as much as Prozac ----

I am off the SSRI's right now (which all contain Fluoride ... some less ... some more )
and on Wellbutrin. I tried it before for a week which may have not been enough time to get used to it .
Supposidly Zoloft does not have Fluoride in it , but chloride -- it may or may not react to my body -- If Wellbutrin fails it could be an option.

I am two days in and I feel like crud----

talk to your doctor and see what he/she says ---
I myself have heard that many people can function well with just a small amount of Pro in their systems !!

good luck and keep up posted -----

Chitown Bex !




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users